# SDR VNAA2013122300015

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 24,265 hours, 24,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280 FLOORBEAM WAS FOUND CRACKED.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
